# SDR ASAA2015072612596

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,878 hours, 7,443 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC14525
- Condition: Unknown
- Location: Apu
- Part time: 5,988 hours, 11,698 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON 1ST APU START ATTEMPT OF CSS AT FLIGHT LEVEL 360. SECOND ATTEMPT DESCENDING THROUGH 35,000' WAS SUCCESSFUL.  ACFT GROUNDED.  TECH SERVICES REQUESTS FUEL CONTROL CHANGE ON APU.  REPLACED APU FUEL CONTROL IAW AMM 49-31-11. PERFORMED SUCCESSFUL GROUND VERIFICATION, OPS TEST GOOD, NO LEAKS FOUND, APU BITE CK PERFORMED, NO CURRENT FAULTS FOUND.
